# SDR AALA202211153052

- Difficulty date: November 8, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 61,892 hours, 25,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144A591011
- Condition: Cracked
- Location: Bs 639 Lbl64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN LEFT HAND SIDE CUSP WEB INNER CHORD LOCATED AT BS 639 AND LBL 64. REPLACED CUSP WEB INNER CHORD PER SRM 51-40-02.
